×

zbMATH — the first resource for mathematics

Global regularity for a 3D Boussinesq model without thermal diffusion. (English) Zbl 1379.35258
Summary: In this paper, we consider a modified three-dimensional incompressible Boussinesq model. The model considered in this paper has viscosity in the velocity equations, but no diffusivity in the temperature equation. To bypass the difficulty caused by the absence of thermal diffusion, we make use of the maximal \(L_t^{p}L_x^{q}\) regularity for the heat kernel to establish the global regularity result.

MSC:
35Q35 PDEs in connection with fluid mechanics
35B65 Smoothness and regularity of solutions to PDEs
76D05 Navier-Stokes equations for incompressible viscous fluids
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Abidi, H; Hmidi, T; Sahbi, K, On the global regularity of axisymmetric Navier-Stokes-Boussinesq system, Discrete Contin. Dyn. Syst., 29, 737-756, (2011) · Zbl 1208.35107
[2] Bessaih, H; Ferrario, B, The regularized 3D Boussinesq equations with fractional Laplacian and no diffusion, J. Differ. Equ., 262, 1822-1849, (2017) · Zbl 1354.35087
[3] Chae, D, Global regularity for a model Navier-Stokes equations on \(\mathbb{R}^{3}\), Analysis (Berlin), 35, 195-200, (2015) · Zbl 1322.35062
[4] Chae, D; Kim, S; Nam, H, Local existence and blow-up criterion of Hölder continuous solutions of the Boussinesq equations, Nagoya Math. J., 155, 55-80, (1999) · Zbl 0939.35150
[5] Cheskidov, A, Blow-up in finite time for the dyadic model of the Navier-Stokes equations, Trans. Am. Math. Soc., 360, 5101-5120, (2010) · Zbl 1156.35073
[6] Fan, J; Zhou, Y, A note on regularity criterion for the 3D Boussinesq system with partial viscosity, Appl. Math. Lett., 22, 802-805, (2009) · Zbl 1171.35342
[7] Friedlander, S; Pavlovic, N, Remarks concerning modified Navier-Stokes equations, Discrete Contin. Dyn. Syst., 10, 269-288, (2004) · Zbl 1054.35052
[8] Gallagher, I; Paicu, M, Remarks on the blow-up of solutions to a toy model for the Navier-Stokes equations, Proc. Am. Math. Soc., 137, 2075-2083, (2009) · Zbl 1162.76016
[9] Hmidi, T; Rousset, F, Global well-posedness for the Navier-Stokes-Boussinesq system with axisymmetric data, Ann. Inst. Henri Poincaré, Anal. Non Linéaire, 27, 1227-1246, (2010) · Zbl 1200.35229
[10] Hmidi, T; Rousset, F, Global well-posedness for the Euler-Boussinesq system with axisymmetric data, J. Funct. Anal., 260, 745-796, (2011) · Zbl 1220.35127
[11] Kato, T; Ponce, G, Commutator estimates and the Euler and Navier-Stokes equations, Commum. Pure Appl. Math., 41, 891-907, (1988) · Zbl 0671.35066
[12] Lemarié-Rieusset, P.G.: Recent Developments in the Navier-Stokes Problem, Chapman Hall/CRC Research Notes in Mathematics, vol. 431. Chapman Hall/CRC, Boca Raton (2002) · Zbl 1034.35093
[13] Majda, A., Bertozzi, A.: Vorticity and Incompressible Flow. Cambridge University Press, Cambridge (2001) · Zbl 0983.76001
[14] Miao, C; Zheng, X, Global well-posedness for axisymmetric Boussinesq system with horizontal viscosity, J. Math. Pures Appl., 101, 842-872, (2014) · Zbl 1296.35145
[15] Montgomery-Smith, S, Finite time blow up for a Navier-Stokes like equation, Proc. Am. Math. Soc., 129, 3025-3029, (2001) · Zbl 0970.35100
[16] Pedlosky, J.: Geophysical Fluid Dynamics. Springer, New York (1987) · Zbl 0713.76005
[17] Plechác, P; Sverák, V, Singular and regular solutions of a nonlinear parabolic system, Nonlinearity, 16, 2083-2097, (2003) · Zbl 1120.35047
[18] Qiu, H; Du, Y; Yao, Z, A blow-up criterion for 3D Boussinesq equations in Besov spaces, Nonlinear Anal., 73, 806-815, (2010) · Zbl 1193.76025
[19] Stein, E.M.: Singular Integrals and Differentiability Properties of Functions, Princeton Mathematical Series, vol. 30. Princeton University Press, Princeton (1970) · Zbl 0207.13501
[20] Tao, T, Finite time blowup for an averaged three-dimensional Navier-Stokes equations, J. Am. Math. Soc., 29, 601-674, (2016) · Zbl 1342.35227
[21] Wu, J; Xu, X; Ye, Z, Global smooth solutions to the n-dimensional damped models of incompressible fluid mechanics with small initial datum, J. Nonlinear Sci., 25, 157-192, (2015) · Zbl 1311.35236
[22] Xiang, Z, The regularity criterion of the weak solution to the 3D viscous Boussinesq equations in Besov spaces, Math. Methods Appl. Sci., 34, 360-372, (2011) · Zbl 1205.35235
[23] Yamazaki, K, On the global regularity of \(N\)-dimensional generalized Boussinesq system, Appl. Math., 60, 109-133, (2015) · Zbl 1363.35065
[24] Ye, Z, Blow-up criterion of smooth solutions for the Boussinesq equations, Nonlinear Anal., 110, 97-103, (2014) · Zbl 1300.35109
[25] Ye, Z, A note on global well-posedness of solutions to Boussinesq equations with fractional dissipation, acta math, Sci. Ser. B Engl. Ed., 35, 112-120, (2015) · Zbl 1340.35277
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.